[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] Hypos with insulin and Metformin



Hi

Last week a lot of people told me that they use Metformin and insulin and
are Type 1.  I have been doing this for the week and on the whole it works
well.  However, on 3 occasions my bg was 4.2 or 4.4.  The first and second
4.2 caused me to go hypo as I eat, but yesterday with 4.4 I seemed OK all
through the meal and for some hours afterwards.  When I went to bed I
decided to have a snack, which is rare for me, as the bg was on the low side
and this raised my bg sufficiently for me to regain confidence.  A little
later I was hypo and had 15 g Lucozade.  The bg came up and I tried to
settle again.  Shrotly after I was only 2.4 and had more Lucozade.  Does
anyone have any idea what part of my treatment would have caused all this -
bolus, Metformin or basel?  I had not exerted myself nor done anything
different from usual.  Was the tablet still working as I was sure the bolus
would have finished and the basel does not normally affect me like this.  Do
others delay taking the Metformin when bg is below 5.0?

June
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org